Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    15
    ReputationRep:
    Anyone experienced this before? Any idea why? I'm only 18...:mad:
    Offline

    1
    ReputationRep:
    are you on any medication?
    Offline

    16
    ReputationRep:
    Might just be a twitch? They can happen pretty much anywhere at any time and then disappear. Had one right under my eye the other week, didn't enjoy it very much.
    • Thread Starter
    Offline

    15
    ReputationRep:
    (Original post by NancyRoseC)
    are you on any medication?
    Yh but what has that got to do with it?

    Posted from TSR Mobile
    Offline

    1
    ReputationRep:
    (Original post by qr95)
    Yh but what has that got to do with it?

    Posted from TSR Mobile
    some medications have twitching/tremors as a side effect. especially anti depressants/SSRIs
    Offline

    0
    ReputationRep:
    Are you taking any tablet by which also side effects can also be more.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 25, 2014
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Did TEF Bronze Award affect your UCAS choices?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.